Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Multiplication time on the IBM 709


Author: D. D. Wall
Journal: Math. Comp. 12 (1958), 217-218
MSC: Primary 68.00
DOI: https://doi.org/10.1090/S0025-5718-1958-0100367-1
MathSciNet review: 0100367
Full-text PDF


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.00

Retrieve articles in all journals with MSC: 68.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1958-0100367-1
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society